# SDR W8PA970542

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON WEB, AFT CARGO DOOR CUTOUT ON FORWARD SIDE, RBL 23, WL 157.  REMOVED WEB AT BS 800, WL 157, RBL 23, DAMAGED BEYOND LIMITS PER SRM 51-10-02.  FABRICATED NEW WEB PER SRM 51-30-01, AND INSTALLED.  (M)
